MathSciNet Relay Station
MathSciNet bibliographic data
MR1339277 52A38 (52B10)
Sabitov, I. Kh. On the problem of the invariance of the volume of a deformable polyhedron. (Russian) Uspekhi Mat. Nauk 50 (1995), no. 2(302), 223--224; translation in Russian Math. Surveys 50 (1995), no. 2, 451–452
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement